# SDR 05FDEA04397

- Difficulty date: December 21, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Misinstalled
- Location: Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON MAIN DECK  FLOORBEAM UPPER FLANGE BS 480, LBL 5 TO RBL 24.  REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED TO NOT BE IAW SRM 53-10-8.  REMOVED AND REPLACED REPAIR IAW SRM 53-10-8 FIG 1.
